American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Zongming Guo, Baishun Lai and Dong Ye. Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014) 2027-2034.
Abstract, references, and article information   
View Article: PDF

[2] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[3] Ryuji Kajikiya. Positive solutions of semilinear elliptic equations with small perturbations. Proc. Amer. Math. Soc. 141 (2013) 1335-1342.
Abstract, references, and article information   
View Article: PDF

[4] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[5] Massimo Grossi and Benedetta Noris. Positive constrained minimizers for supercritical problems in the ball. Proc. Amer. Math. Soc. 140 (2012) 2141-2154.
Abstract, references, and article information   
View Article: PDF

[6] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Nondegeneracy of entire solutions of a singular Liouvillle equation. Proc. Amer. Math. Soc. 140 (2012) 581-588. MR 2846326.
Abstract, references, and article information   
View Article: PDF

[7] Jianfu Yang. Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”. Proc. Amer. Math. Soc. 140 (2012) 741-743. MR 2846343.
Abstract, references, and article information   
View Article: PDF

[8] Baishun Lai and Zhihao Ge. Infinite multiplicity for an inhomogeneous supercritical problem in entire space. Proc. Amer. Math. Soc. 139 (2011) 4409-4418. MR 2823086.
Abstract, references, and article information   
View Article: PDF

[9] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[10] R. Dhanya, J. Giacomoni and S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb {R}^2$. Proc. Amer. Math. Soc. 137 (2009) 4099-4107. MR 2538571.
Abstract, references, and article information   
View Article: PDF

[11] Florin Catrina. A note on a result of M. Grossi. Proc. Amer. Math. Soc. 137 (2009) 3717-3724. MR 2529879.
Abstract, references, and article information   
View Article: PDF

[12] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information   
View Article: PDF

[13] James Kennedy. An isoperimetric inequality for the second eigenvalue of the Laplacian with Robin boundary conditions. Proc. Amer. Math. Soc. 137 (2009) 627-633. MR 2448584.
Abstract, references, and article information   
View Article: PDF

[14] Steve Hofmann. Dahlberg's bilinear estimate for solutions of divergence form complex elliptic equations. Proc. Amer. Math. Soc. 136 (2008) 4223-4233. MR 2431035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dongsheng Li and Lihe Wang. A new maximum principle of elliptic differential equations in divergence form. Proc. Amer. Math. Soc. 136 (2008) 2823-2828. MR 2399046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John L. Lewis and Kaj Nyström. The boundary Harnack inequality for infinity harmonic functions in the plane. Proc. Amer. Math. Soc. 136 (2008) 1311-1323. MR 2367105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mayte Pérez-Llanos and Julio D. Rossi. Nontrivial compact blow-up sets of smaller dimension. Proc. Amer. Math. Soc. 136 (2008) 593-596. MR 2358500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jorge García-Melián. Uniqueness for boundary blow-up problems with continuous weights. Proc. Amer. Math. Soc. 135 (2007) 2785-2793. MR 2317953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. Allegretto. Form estimates for the $p(x)$-Laplacean. Proc. Amer. Math. Soc. 135 (2007) 2177-2185. MR 2299495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Xiangjin Xu. New proof of the Hörmander multiplier theorem on compact manifolds without boundary. Proc. Amer. Math. Soc. 135 (2007) 1585-1595. MR 2276671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ahmed Mohammed. On the existence of solutions to the Monge-Ampère equation with infinite boundary values. Proc. Amer. Math. Soc. 135 (2007) 141-149. MR 2280183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. N. Dancer and Yihong Du. A uniqueness theorem for a free boundary problem. Proc. Amer. Math. Soc. 134 (2006) 3223-3230. MR 2231905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Cleon S. Barroso. Semilinear elliptic equations and fixed points. Proc. Amer. Math. Soc. 133 (2005) 745-749. MR 2113923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Le Hai An, Pham Xuan Du, Duong Minh Duc and Phan Van Tuoc. Lagrange multipliers for functions derivable along directions in a linear subspace. Proc. Amer. Math. Soc. 133 (2005) 595-604. MR 2093084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. D. Hai. Existence and uniqueness of solutions for quasilinear elliptic systems. Proc. Amer. Math. Soc. 133 (2005) 223-228. MR 2085173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Congwen Liu and Lizhong Peng. Boundary regularity in the Dirichlet problem for the invariant Laplacians $\Delta_\gamma$ on the unit real ball. Proc. Amer. Math. Soc. 132 (2004) 3259-3268. MR 2073300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sofia Giuffrè. Global Hölder regularity for discontinuous elliptic equations in the plane. Proc. Amer. Math. Soc. 132 (2004) 1333-1344. MR 2053337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jianfu Yang. Existence of solutions for semilinear elliptic problems without (PS) condition. Proc. Amer. Math. Soc. 132 (2004) 1355-1366. MR 2053340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2